# SDR MASA2011030702087

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,043 hours, 24,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS BROKEN BRACKET.  MX R2 PAX DOOR & ACTUATOR.
